# SDR A6WA201310284327

- Difficulty date: October 28, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 28,044 hours, 26,568 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER CORE COWL HAS GOUGE FROM BLOCKER DOOR ON OUTER SKIN JUST AFT OF FWD LATCHES.  COMPLIED WITH EA 15-2013-463 BY BLEND OUT DAMAGE AND INSTALL DOUBLER.
